Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Change of birth control medication, missed periods. What could be the reason?

So i was switched from one birth control to another a while ago but about a month ago i ran out and so i thought i should take some of my old ones to stay on track. well i talked to my doctor about it and she said stop taking birth control all together till my next period. Well I had sex with my bf and we used a condom but now it s almost the end of the month and i still haven t had a period what are the odds of me being pregnant?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
As you are not on contraceptive medicine this month,you are prone for having pregnancy.
But as you had protected sex with condom,chances of having pregnancy is not there but as you know it is not 100% safe so go for pregnancy test after 7-8 days passed of your expected date of period.
Ok and bye.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor